MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · La Nouvelle presse medicale · 1981

[Acute leukaemia during immunosuppressive treatment. One case (author's transl)].

Blanc A P, Gastaut J A, Sébahoun G, Dalivoust P, Murisasco A, Carcassonne Y

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 55-year-old man was treated during 22 months with chlorambucil (total dose : 4 218 g) for glomerulonephritis. Towards the end of the treatment, he developed acute myelomonocytic leukaemia and died of this complication. The authors underline the oncogenetic dangers of the association dysimmune disease/immunosuppressive treatment and draw attention to the almost regular preleukaemic phase with its well-known cytological, biochemical, immunological, cytogenetic and evolutive criteria.

Для цитирования: Blanc A P, Gastaut J A, Sébahoun G, Dalivoust P, Murisasco A, Carcassonne Y. [Acute leukaemia during immunosuppressive treatment. One case (author's transl)].. La Nouvelle presse medicale. 1981.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.